Chinese Journal of Quantum Electronics, Volume. 24, Issue 5, 648(2007)
Propagation properties of bright soliton-like pulse under the influence of the fifth-order nonlinearity in optical fiber
Get Citation
Copy Citation Text
WANG Yong-xiang, LUO Kai-ji, WU Lang, XIAO Ping-ping. Propagation properties of bright soliton-like pulse under the influence of the fifth-order nonlinearity in optical fiber[J]. Chinese Journal of Quantum Electronics, 2007, 24(5): 648
Category:
Received: Nov. 21, 2006
Accepted: --
Published Online: Jun. 13, 2010
The Author Email: Yong-xiang WANG (wyxjx@sohu.com)
CSTR:32186.14.